MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519361
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 is being used to capture the reportable event of electrode detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used for an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2026.During the procedure, the tip of the knife broke.Another orise proknife was opened to continue and complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
ORISE? PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24763184
Report Number3005099803-2026-01204
Device Sequence Number21401762
Product Code KNS
UDI-Device Identifier08714729999898
UDI-Public(01)08714729999898(17)270723(10)37595306
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00519361
Device Catalogue NumberM00519361
Device Lot Number0037595306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/07/2026
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale